# SDR VNAA2018112911101

- Difficulty date: November 29, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 6,827 hours, 6,311 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619006
- Part serial: K1845
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DIVERTED DUE TO HYDRAULIC SYSTEM #1 LOW PRESSURE WITH ZERO QUANTITY IN FLIGHT. MAINTENANCE WAS DISPATCHED AND REPLACED THE NR 1 ENGINE DRIVEN PUMP AND ALL HYDRAULIC SYSTEM FILTERS ON THE NR 1 SYSTEM AND SERVICED THE HYDRAULIC SYSTEM.
